# SDR ASAA0510033

- Difficulty date: March 29, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928595
- Condition: Corroded
- Location: Bs 827 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STR 24L HAS CORROSION FWD OF BST 827 FRAME.  STRINGER 24L AT BS 827 CORROSION REPAIRED IAW SRM.  (K)
